This is for my gf, for the record. Anyways, she got on the shot last July, and this is her first period, she was a week later than usual, and should have been off on a regular basis by now. By Wednesday, but she was told it could last longer becuase of this, just curious if anyone knows how long it could take.
Period and BC shot
If she's on the shot she shouldn't be getting her period.
~*~Smile, it's the second best thing you can do with your mouth.~*~
In reply to:
Irregular, heavy, or no bleeding are common side effects of Depo Provera. After a year of use, many women stop having periods. Lack of a period becomes increasingly common with longer use.
Also, isn't there a risk of Depo-Provera reducing bone density (so it's not a good idea to take if your bones are still growing)?
<i>Our lives begin to end the day we become silent about things that matter.</i> -- MLK
She will still get her period, but just like they said, it won't be as frequet or at least indifferent than before. She was told by her doctor that her periods could last longer than the usual one week when she wasn't on, so I was asking if anyone knew how long it could last.